Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 3:39 PM EDT for Polk County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 4, 2012, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Polk County, GA
The radar
The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341
WWUS82 KFFC 041939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT WED JUL 4 2012
GAZ030-031-041-042015-
339 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND STRONG
WINDS IN POLK...PAULDING AND HARALSON COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKMART TO ESOM HILL...MOVING EAST AT 10
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
PAULDING AND HARALSON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FISH CREEK...ESOM HILL...ARAGON...
CEDARTOWN...ANTIOCH...ROCKMART...VAN WERT...BRASWELL...YORKVILLE...
EUBANK LAKE AND FELTON.
&&
LAT...LON 3405 8527 3408 8508 3405 8490 3396 8492
3382 8521 3387 8539 3397 8540
TIME...MOT...LOC 1939Z 288DEG 8KT 3403 8499 3398 8511
3391 8531
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:35 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 4, 2:35 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT WED JUL 4 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. RIDGE CONTINUES TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED... MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON...12Z FFC SOUNDING SHOWED MODERATE WARMING ABOVE 600MB WHICH HAS LIMITED INSTABILITY SOMEWHAT COMPARED TO YESTERDAY AFTERNOON. COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. SOME COOLING IS INDICATED BY THE MODEL SOUNDINGS IN THIS SAME LAYER FOR THURSDAY... SO COVERAGE AND STRENGTH OF STORMS MAY INCREASE SOME THURSDAY...BUT NOT ENOUGH TO GO ABOVE CHANCE POPS AT THIS TIME. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES ARE PLANNED FOR THE LONG TERM. PREVIOUS DISCUSSION FOLLOWS... /ISSUED 319 AM EDT WED JUL 4 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S. BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA THROUGH TUE. WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 98 / 30 30 30 30 ATLANTA 75 94 75 94 / 30 30 30 30 BLAIRSVILLE 67 91 67 89 / 30 30 30 30 CARTERSVILLE 68 96 69 98 / 30 30 30 30 COLUMBUS 75 95 74 94 / 30 40 40 30 GAINESVILLE 73 94 73 93 / 30 30 30 30 MACON 73 95 72 95 / 30 40 30 30 ROME 69 96 69 98 / 40 30 40 30 PEACHTREE CITY 69 94 70 95 / 30 30 30 30 VIDALIA 75 95 74 97 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 AM EDT WED JUL 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 543 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION... ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 1:54 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT WED JUL 4 2012
GAZ001>003-041830-
154 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WALKER...CATOOSA AND DADE COUNTIES UNTIL 230 PM EDT...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAYSVILLE TO STEPHENSVILLE...MOVING
SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE INDIAN SPRINGS...
GRAYSVILLE...FORT OGLETHORPE...LAKEVIEW...CHATTANOOGA VALLEY...
FAIRVIEW...STEPHENSVILLE...NEW ENGLAND...TRENTON...BOYNTON...
CHICKAMAUGA...SALEM...BLUE SPRING...RINGGOLD AND CLOUDLAND CANYON
STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3494 8499 3491 8502 3488 8501 3486 8506
3482 8506 3482 8513 3472 8517 3471 8511
3461 8541 3474 8557 3475 8557 3478 8558
3486 8559 3491 8559 3495 8538 3499 8527
3499 8504
TIME...MOT...LOC 1753Z 310DEG 21KT 3496 8511 3488 8529
3484 8554Special weather statement, Jul 4, 2:30 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT WED JUL 4 2012
GAZ001>004-041900-
230 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL
300 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VARNELL TO RISING FAWN...MOVING SOUTHEAST
AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TUNNEL
HILL...VARNELL...WOOD STATION...BEAUMONT...ROCK SPRING...COOPER
HEIGHTS...RISING FAWN...CLOUDLAND CANYON STATE PARK...NOBLE...ROCKY
FACE...DAWNVILLE...CEDAR GROVE...LINWOOD...MILL CREEK AND DALTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3485 8527 3495 8492 3483 8485 3481 8486
3480 8484 3479 8487 3475 8485 3471 8486
3471 8493 3469 8491 3461 8512 3460 8550
3471 8557 3485 8559
TIME...MOT...LOC 1828Z 333DEG 16KT 3484 8497 3477 8522
3476 8548Special weather statement, Jul 4, 3:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT WED JUL 4 2012
GAZ004-005-041930-
301 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN WHITFIELD AND MURRAY COUNTIES UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER DAWNVILLE...MOVING SOUTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD AND MURRAY COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMAC...DALTON...ROCKY
FACE...DAWNVILLE...BEAVERDALE...ETON...CHATSWORTH...NORTH GEORGIA
SPEEDWAY...RAMHURST AND FORT MOUNTAIN STATE PARK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3475 8464 3474 8465 3466 8465 3461 8475
3461 8485 3482 8506 3495 8484
TIME...MOT...LOC 1901Z 325DEG 15KT 3482 8486Special weather statement, Jul 4, 3:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 4 2012
GAZ011-012-019-041945-
308 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 345 PM EDT...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RESACA TO CHATTOOGAVILLE...MOVING EAST AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUGAR VALLEY...EVERETT
SPRINGS...LAKE MARVIN...CHATTOOGAVILLE...TIDINGS...JAMES H. FLOYD
STATE PARK...LYERLY...BERRYTON...SUMMERVILLE...SUBLIGNA...RESACA...
HOLLAND...NICKELSVILLE...OOSTANAULA AND ARMUCHEE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3450 8538 3459 8518 3459 8506 3462 8506
3462 8493 3464 8491 3462 8490 3461 8481
3453 8467 3440 8490 3439 8500 3433 8502
3421 8527 3428 8547 3429 8547 3442 8550
TIME...MOT...LOC 1908Z 292DEG 13KT 3460 8493 3444 8520
3434 8541Special weather statement, Jul 4, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT WED JUL 4 2012
GAZ030-031-041-042015-
339 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND STRONG
WINDS IN POLK...PAULDING AND HARALSON COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKMART TO ESOM HILL...MOVING EAST AT 10
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
PAULDING AND HARALSON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FISH CREEK...ESOM HILL...ARAGON...
CEDARTOWN...ANTIOCH...ROCKMART...VAN WERT...BRASWELL...YORKVILLE...
EUBANK LAKE AND FELTON.
&&
LAT...LON 3405 8527 3408 8508 3405 8490 3396 8492
3382 8521 3387 8539 3397 8540
TIME...MOT...LOC 1939Z 288DEG 8KT 3403 8499 3398 8511
3391 8531The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 3, 8:42 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 3, 11:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 36 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 30 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 29 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 30 min |
| Jul 4, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 40 min |
| Jul 4, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Jul 4, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 27 min |
| Jul 4, 5:02 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 48 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jul 4, 5:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 4, 5:42 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jul 4, 5:50 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 38 min |
| Jul 4, 6:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 49 min |
| Jul 4, 6:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Jul 4, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jul 4, 6:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Jul 4, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 30 min |
| Jul 4, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 15 min |
| Jul 4, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jul 4, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 47 min |
| Jul 4, 7:18 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.